Free Access
Issue
ESAIM: M2AN
Volume 26, Number 3, 1992
Page(s) 447 - 467
DOI https://doi.org/10.1051/m2an/1992260304471
Published online 31 January 2017
  1. [A] R. A. ADAMS, Sobolev Spaces. Academie Press, New York, 1975. [MR: 450957] [Zbl: 0314.46030]
  2. [BC] C. BAIOCCHI & A. CAPELO, Variational and Quasi-variational Inequalities, J. Wiley, Chichester & New York, 1984 (translation of the 1978 italian edition). [MR: 745619] [Zbl: 0551.49007]
  3. [BL] A. BENSOUSSAN & J. L. LIONS, Contrôle impulsionnel et inéquations quasi-variationnelles, Dunod, Paris, 1982. [MR: 673169] [Zbl: 0491.93002]
  4. [Bl] H. BRÉZIS, Analyse fonctionnelle. Théorie et applications, Masson, 1983. [MR: 697382] [Zbl: 0511.46001]
  5. [B2] H. BRÉZIS, Problèmes unilatéraux. J. Math. Pures Appl. 51 (1972), 1-168. [MR: 428137] [Zbl: 0237.35001]
  6. [C] M. CHIPOT, Variationnal Inequalities and flow in Porous Media, Springer Verlag, New York, 1984. [MR: 747637] [Zbl: 0544.76095]
  7. [CM] M. CHIPOT & G. MICHAILLE, Uniqueness results and monotonicity properties for strongly nonlinear variational inequalities, Ann. Scuola Norm. Sup. Pisa (1989). [Zbl: 0699.35113]
  8. [CR] M. CHIPOT & J. F. RODRIGUES (to appear).
  9. [E] J. G. EIESLEY, Nonlinear vibrations of beams and rectangular plates, Z. Angew. Math. Phys. 15 (1964), 167-175. [MR: 175375] [Zbl: 0133.19101]
  10. [GT] D. GILBARG & N. S. TRUDINGER, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, New York, 1983. [MR: 737190] [Zbl: 0562.35001]
  11. [GM] M. GURTIN & R. C. MCCAMY, On the diffusion of biological populations, Math. Biosc. (1977), 199-211. [Zbl: 0362.92007]
  12. [JM] J. L. JOLY & U. MOSCO, A propos de la régularité des solutions de certaines inéquations quasi-variationnelles, J. Funct. Anal. 34 (1979), 107-137. [MR: 551113] [Zbl: 0425.49018]
  13. [KS] D. KINDERLEHRER & G. STAMPACCHIA, An Introduction to Variational Inequalities and their Applications, Academic Press, 1980. [MR: 567696] [Zbl: 0457.35001]
  14. [Me] L. A. MEDEIROS, On a new class of nonlinear wave equations, J. Math. Anal. Appl., 69 (1979), 252-262. [MR: 535295] [Zbl: 0407.35051]
  15. [M] U. MOSCO, Implicit variational problems and quasi-variational inequalities. In « Nonlinear Operators and the Calculus of Variation », Lecture Notes in Math. n° 543, Springer Verlag (1976), 83-156. [MR: 513202] [Zbl: 0346.49003]
  16. [LL] J. LERAY & J. L. LIONS, Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), 97-107. [EuDML: 87074] [MR: 194733] [Zbl: 0132.10502]
  17. [L] J. L. LIONS, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod-Gauthier-Villars, Paris, 1969. [MR: 259693] [Zbl: 0189.40603]
  18. [N] J. NECAS, Introduction to the Theory of Nonlinear Elliptic Equations, John Wiley Interscience, New York, 1986. [MR: 874752] [Zbl: 0643.35001]
  19. [R] J. F. RODRIGUES, Obstacle Problems in Mathematical Physics. North Holland, Amsterdam, 1987. [MR: 880369] [Zbl: 0606.73017]
  20. [Y] N. YOSIDA, On the zeros of solutions of beam equations. Ann. Mat. Pura Appl. 151 (1988), 389-398. [MR: 964521] [Zbl: 0683.73031]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you